# SDR DALA2023110709196

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 69,875 hours, 22,790 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 "DIRTY SOCK" SMELL ON DESCENT COMING OUT OF 16,00 FEET. CORRECTIVE ACTION: PERFORMED BSI OF 2.5 BLEED AREA & AND AP1 AREA. C/W OIL QTY CK OF G/B, LESS THAN A QUART. NO WETNESS IN INLET OR ANY OTHER AREAS. R/R L RECIRC FILTER REF B757 AMM 21-25. REMOVED PANELS TO ACCESS L RECIRC FAN. R/R L RECIRC FAN PER B757 AMM 21-25 AND CLOSED ACCESS PANEL, FAN OPS NML. NO SMELLS OR ODORS. (4605970)
